How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Anthony Osula Your Own Question
Anthony Osula
Anthony Osula, General Physician
Category: Medical
Satisfied Customers: 89
Experience:  MB ChB DRCOG
106915327
Type Your Medical Question Here...
Anthony Osula is online now

I have a very bad taste at the back of my throat the taste

This answer was rated:

I have a very bad taste at the back of my throat the taste is salty
JA: How severe is this?
Customer: It can make me feel sick
JA: Anything else in your medical history you think the Doctor should know?
Customer: I’m waiting to have a cyst removed from my neck

Hello, i'm Dr Osula, happy to help

How long have you had this problem for?

And do you have any other symptoms?

Customer: replied 7 days ago.
Shaking hands
Customer: replied 7 days ago.
The prob
Em is now over months

ok, I dont think theshaking hands connected to the taste in your throat

Have you seen a Dr yet for any of this?

Customer: replied 7 days ago.
Yes I’ve been to the drop in centre and to see a GP

And?

Customer: replied 7 days ago.
He put me on Sertraline but that does not deal with the taste and I think the mucus is going into my stomach.

Sertraline is not for taste but for depression and anxiety.Is that the what you're taking it for?

Customer: replied 7 days ago.
Yes I’ve just started on it the taste has been in my throat for about 6 weeks. Sorry I’m not used to text chat.

From your symptoms, it sould like you have acid reflux - which is when acid goes up to your mouth, leaaving a salty or bitter taste, and can also make you feel nauseous

Anthony Osula and 8 other Medical Specialists are ready to help you
Customer: replied 7 days ago.
Ok thank you

No worries, however I can help you more with that.

To help with yor symptoms, your GP should give you a medication called Omeprazole to be taken for 1-2 mths

Also Sertraline can also cause and make acid reflux symptoms to be worse